# SDR AALA20110707TUL08

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY DOUBLER STATIONS 160 TO 180 RIGHT BUTTLINES 44 TO 57 CORRODED.  INSTALLED NEW FACTORY DOUBLER STATIONS 160 TO 180 RIGHT BUTTLINES 44 TO 57 PER AARD 51-10-00-5.
